Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 1 (1944), 329-331
DOI: https://doi.org/10.1090/S0025-5718-44-99032-0
Corrigendum: Math. Comp. 3 (1948), 332.
Corrigendum: Math. Comp. 1 (1945), 375.
Corrigendum: Math. Comp. 1 (1944), 336.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-44-99032-0
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society